How is your weekend?

Avatar for sunset5000
Community Leader
Registered: 10-10-2007
How is your weekend?
9
Sat, 02-04-2012 - 8:19pm

Okay, I think I got caught up with all the posts from the past week and a half that I was sick.

iVillage Member
Registered: 11-04-1999
Sun, 02-05-2012 - 5:48am

HI Heidi.

iVillage Member
Registered: 05-31-2003
Sun, 02-05-2012 - 7:59am

Still battling bronchitis, so I really haven't done much of anything but sleep. I guess that's what my body needs. Hopefully, the Z-Pak kicks in soon and it will be gone. I go back to the doc on Wednesday and he will assess then. Sometimes you need another course of the Z-Pak to kick its butt completely. I HAVE to drag myself to the market today, as I am out of dog food and that's a VERY serious offense in this house :-)

Have a great weekend, everyone!

Ann

iVillage Member
Registered: 03-20-2009
Sun, 02-05-2012 - 11:07am

Hey Heidi,

I am around :-)

Love

Promise



Avatar for sunset5000
Community Leader
Registered: 10-10-2007
Sun, 02-05-2012 - 11:21am

Hi Promise,

What are you up to this weekend?

Avatar for sunset5000
Community Leader
Registered: 10-10-2007
Sun, 02-05-2012 - 11:24am

Hi Ann,

My hubby has taken Z-Pak before and I think he said they are pretty strong?

Avatar for sunset5000
Community Leader
Registered: 10-10-2007
Sun, 02-05-2012 - 11:36am

Hi Josie,

I was on 150 mg and for the past week, he has had me take half that.

iVillage Member
Registered: 03-20-2009
Sun, 02-05-2012 - 11:54am

Hey Heidi,

not doing much at the moment. Decided to restart doing my cross stitch again so been looking through some of my books looking for ideas and inspiration.



iVillage Member
Registered: 11-04-1999
Sun, 02-05-2012 - 6:06pm
Just looked up causes for lightheadedness and dizziness on webmd for myself.
Watching one of those hallmark movies where everyone lives happily ever after.
take care, Josie
iVillage Member
Registered: 01-20-2005
Sun, 02-05-2012 - 10:23pm

I was on Effexor several years ago and it also caused the daytime sleepiness but I don't recall any problems switching over to whatever else I was put on.